# SDR 04243424

- Difficulty date: August 30, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N424FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3185
- Engine: Pwa PW306B
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABNORMAL N2 INDICATIONS ON THE RT ENGINE DURING TAKEOFF.  ABORTED TAKEOFF AT 65 KNOTS.  MX REMOVED AND REPLACED OUTER WIRING HARNESS IAW JIC 73-20-04.
